Alert archive / Georgia / Special Weather Statements in 2018

Special Weather Statement, NWS Atlanta, GA

July 30, 20184 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Jul 30, 2018, 7:13 PM EDT for 4 counties in Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2018, 7:13 PM EDT (23:13 UTC)
Expired
Jul 30, 2018, 7:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
40

Counties Bartow County, GA, Cherokee County, GA, Forsyth County, GA, Polk County, GA

The radar

The Atlanta radar (KFFC), 81 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 516 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
516 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
737 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

251 
WWUS82 KFFC 302313
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
713 PM EDT MON JUL 30 2018
 
GAZ019>022-030>033-302345-
Polk GA-North Fulton GA-Cobb GA-Cherokee GA-Bartow GA-Forsyth GA-
Paulding GA-Floyd GA-
713 PM EDT MON JUL 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POLK...NORTH FULTON...
NORTHERN COBB...CHEROKEE...BARTOW...FORSYTH...NORTHERN PAULDING AND
SOUTHEASTERN FLOYD COUNTIES UNTIL 745 PM EDT...

At 712 PM EDT...a line of strong thunderstorms was along a line
extending from near Holbrook to Red Top Mountain State Park to Fish
Creek...and moving north at 10 mph.

  HAZARD...Winds up to 40 mph...pea sized hail and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Canton, Cartersville, Cumming, Roswell, Johns Creek, Alpharetta,
Milton, Kennesaw, Woodstock, Acworth, Holly Springs, Rockmart,
Euharlee, Emerson, Ball Ground, Aragon, White, Waleska, Kingston and
Braswell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3411 8521 3435 8476 3433 8399 3410 8411
      3404 8412 3401 8463 3388 8504 3391 8505
      3390 8522
TIME...MOT...LOC 2312Z 164DEG 9KT 3417 8425 3415 8469 3401 8514 

HAIL...0.25IN
WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 30, 2:52 PM EDT, 4 hours 21 minutes earlier.

Area forecast discussion, Jul 30, 2:52 PM EDT, 4 hours 21 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
252 PM EDT Mon Jul 30 2018

.SHORT TERM /Tonight through Tuesday Night/...

Primary concerns are heavy rainfall and possible flash flooding as
well as threat for strong/severe convection. Southwest flow aloft
ahead of approaching positively-tilted upper trough already in place
and will strengthen over the next 24 hours. Plume of deep moisture
will also remain in place over the area through the short term
period and into late Thursday or even Friday. Precipitable water
axis progged by models to remain nearly stationary next 3 days over
Westcentral to northeast GA and increase to 1.9 to 2.1 inches
Tuesday and remain 2.0 to 2.2 inches Wed and Thurs. As of this
writing, the GFS has been showing higher QPF than other medium range
models, but expect this to vary from run to run. Nearly all model
QPF at or higher than WPC guidance. While this is outside of short
term period, pointing this out to emphasize ingredients for flash
flooding coming together and a watch will very likely be issued
sometime in the next 24-36 hours.

With increasing moisture, mid level flow and vertical wind shear,
also concerned about strong/severe convection during the short term
period. Limiting factors will be thick clouds, moist-adiabatic lapse
rates aloft and lower SBCAPE. Tuesday may be most favorable day of
the week for severe storms as clouds and widespread showers increase
and daytime temps remain cooler Wed/Thur. MLCAPE progged around 1500
J/kg today and Tuesday afternoon then drops to 800-1200 J/kg
Wed/Thur.

SNELSON

.LONG TERM /Wednesday through Monday/...

A very wet pattern to start the long term as a long wave trough
remains somewhat stationary across the central CONUS and an
associated surface front slowly moves eastward. This will result
in deep layer moisture moving across GA through Friday. Given
plenty of upper level support, anonymously high PWATS, mid level
shortwaves, moist SW flow and surface instability, we will likely
observe ample coverage of showers and thunderstorms for days.
Given there should be plenty of cloud cover, not sure how much
convection will be realized during this period. However, any
breaks in clouds through the afternoon hours will help to initiate
thunderstorm development. Strong to severe storms are possible,
but likely limited based on the aforementioned factors. The main
concern will be flooding as moisture flux continues to stream into
the region , with storm motion becoming somewhat parallel to the
flow. This will lead to training concerns with localized flooding,
especially late Tuesday through Friday. There are also signals
for LLJ that would aid in better coverage of precipitation,
especially during the overnights Tuesday through Thursday. A flash
flood watch may need to be hoisted for portions of north and
central GA. The largest precipitation estimates are around 3 to 5
inches with locally higher amounts possible. The area of most
concern is across NE GA, SW toward LaGrange; this includes Athens
and the portions of the Atlanta metro.

Conditions improve after Friday as the main dynamics of this system
move off to the north and the surface front becomes washed out. High
pressure offshore will start to retrograde westward helping to
suppress shower/thunderstorm activity. The weekend looks to be more
of a typical summer-like pattern.

Temperatures will be well below normal Wednesday through Friday
given the precipitation/cloud cover expected.  Temperature will
begin to rebound by the weekend approaching climo by Sunday.

26

.PREV DISCUSSION... /

LONG TERM /Tuesday Night through Sunday/...
The first half of the long term period will be dominated by
unsettled weather, with high pressure returning by early next week.

A frontal boundary will continue to inch eastward through the Gulf
States through early Friday. This boundary should remain just west
of the CWFA for Wednesday and Thursday and dissipate by the early
part of the weekend. There is some uncertainty regarding if the
boundary will make it into the far western CWFA before dissipating.
Regardless, the airmass head of the front will funnel deep Gulf
Moisture northward over the area, keeping pops above normal into the
early weekend.

High pressure begins to build into the region for the latter half of
the weekend and the chances for precip should return to more normal
values for this time of year.

With broad troughing aloft and increased cloud cover due to
precip/abundant cloud cover, temperatures will be below normal for
the middle to late week.

There is definitely some potential for flooding during the middle of
the week. Currently, the models are projecting the highest rainfall
totals along the I-85 corridor, but this axis will likely shift and
it's too early to issue any type of flood watch. The most likely
timing for heavy rainfall (right now) would be late Tuesday into
Wednesday.

NListemaa

&&

AVIATION...
18Z Update...
Primary concern is coverage of SHRA/TSRA this afternoon and
evening. Have increased implied coverage of SHRA this afternoon
based on forecast trends however recent satellite imagery showing
SHRA/TSRA shift south away from ATL metro airports. May need to
update forecast as needed. Other concern is overnight MVFR/IFR
stratus after 10Z. With deep moisture moving in, have included in
forecast though confidence is a little lower than normal. Sfc
winds will be less than 5kts and remain at or just west of due
south through 14Z then become SSW at 5-8kts. SHRA/TSRA Tues
afternoon after 18Z likely with little higher coverage than
today.

//ATL Confidence...18Z Update...
Low confidence in TSRA coverage this afternoon.
Low confidence in IFR/MVFR cigs Tues morning.
Medium to high confidence in all other elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  84  71  81 /  50  80  70  70
Atlanta         73  85  71  82 /  40  70  70  70
Blairsville     66  79  66  77 /  40  70  60  80
Cartersville    71  85  70  82 /  40  70  70  70
Columbus        74  88  73  83 /  50  80  70  70
Gainesville     71  83  70  80 /  40  80  70  70
Macon           73  87  72  83 /  60  80  70  70
Rome            71  85  70  83 /  40  70  70  60
Peachtree City  72  86  71  82 /  40  80  70  70
Vidalia         74  88  73  87 /  50  70  60  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON
LONG TERM....26
AVIATION...SNELSON
Hazardous weather outlook, Jul 30, 2:58 PM EDT, 4 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
258 PM EDT Mon Jul 30 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
258 PM EDT Mon Jul 30 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous showers and thunderstorms are expected this
afternoon. A few of the storms could become strong producing gusty
winds and frequent lightning strikes. Localized flooding is also
possible, especially in low lying areas and where thunderstorms
repeatedly move.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered to numerous thunderstorms are expected each day. The
best days for numerous thunderstorms are Tuesday through Friday.
Some storms could be strong with frequent lightning, gusty winds
and locally heavy rain. With multiple days of thunderstorm
activity, soils may quickly become saturated leading to localized
flooding.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 30, 4:41 PM EDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
441 PM EDT MON JUL 30 2018

GAZ069-079>081-091>093-302115-
Macon GA-Schley GA-Taylor GA-Marion GA-Upson GA-Crawford GA-
Talbot GA-
441 PM EDT MON JUL 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON...NORTHWESTERN
SCHLEY...TAYLOR...NORTHEASTERN MARION...SOUTHEASTERN UPSON...CRAWFORD
AND SOUTHEASTERN TALBOT COUNTIES UNTIL 515 PM EDT...

At 440 PM EDT...a line of strong thunderstorms was along a line
extending from near Salem to near Tazewell...and moving northeast at
10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Thomaston, Butler, Roberta, Reynolds, Ideal, Junction City, Lincoln
Park, Whitewater State Park, Nakomis, Rupert, Oakland, Howard,
Tazewell, Salem, Prattsburg, Horns, Big Lazer Creek Wma, Wesley
Church, Fickling Mill and Baldwinville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3242 8460 3287 8436 3280 8386 3275 8383
      3274 8382 3259 8391 3257 8394 3255 8395
      3256 8395 3253 8400 3251 8402 3251 8397
      3250 8397 3229 8410
TIME...MOT...LOC 2040Z 237DEG 10KT 3271 8418 3244 8447

WIND...40MPH
Special weather statement, Jul 30, 5:21 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
521 PM EDT MON JUL 30 2018

GAZ069-079>081-091-092-302145-
Schley GA-Taylor GA-Marion GA-Upson GA-Crawford GA-Talbot GA-
521 PM EDT MON JUL 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHLEY...TAYLOR...
NORTHERN MARION...SOUTHEASTERN UPSON...SOUTHWESTERN CRAWFORD AND
EASTERN TALBOT COUNTIES UNTIL 545 PM EDT...

At 520 PM EDT...a strong thunderstorm was over Mauk, or 9 miles
southwest of Butler...moving northeast at 5 mph.

  HAZARD...Heavy rain...winds up to 40 mph...and pea sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Buena Vista, Butler, Roberta, Reynolds, Junction City, Brantley,
Baldwinville, Rupert, Charing, Oakland, Mauk, Knoxville, Howard,
Tazewell, Marion Estates, Salem, Prattsburg, Horns, Big Lazer Creek
Wma and Carsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3226 8440 3240 8462 3282 8440 3272 8395
TIME...MOT...LOC 2120Z 213DEG 6KT 3250 8439

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 30, 5:46 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
546 PM EDT MON JUL 30 2018

GAZ041-042-302215-
Haralson GA-Carroll GA-
546 PM EDT MON JUL 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARALSON AND
NORTHWESTERN CARROLL COUNTIES UNTIL 615 PM EDT...

At 545 PM EDT...a strong thunderstorm was over Bowdon, or 12 miles
west of Carrollton...moving north at 10 mph.

  HAZARD...Winds up to 40 mph...pea sized hail and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Carrollton, Villa Rica, Bremen, Temple, Tallapoosa, Bowdon, Mount
Zion, Waco, Abilene, John Tanner State Park, Bowdon Junction and
Tyus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3374 8492 3343 8517 3346 8530 3379 8536
TIME...MOT...LOC 2145Z 187DEG 16KT 3356 8529

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 30, 6:13 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Peachtree City GA
613 PM EDT MON JUL 30 2018

GAZ042-052-302245-
Carroll GA-Heard GA-
613 PM EDT MON JUL 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR CARROLL AND NORTHERN HEARD
COUNTIES UNTIL 645 PM EDT...

At 612 PM EDT...a strong thunderstorm was over Bowdon, or 10 miles
west of Carrollton...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Carrollton, Villa Rica, Bowdon, Mount Zion, Ephesus, Centralhatchee,
Roopville, Bowdon Junction, Tyus, Roosterville, Clem, Abilene, John
Tanner State Park, Lowell, Plant Wansley, Treasure Lake and Blackjack
Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3365 8529 3370 8514 3369 8512 3371 8508
      3371 8490 3368 8490 3345 8498 3344 8498
      3343 8501 3338 8500 3332 8502 3336 8528
      3365 8534
TIME...MOT...LOC 2212Z 282DEG 14KT 3352 8524

WIND...40MPH
Special weather statement, Jul 30, 6:37 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
637 PM EDT MON JUL 30 2018

GAZ019-020-030-031-041-302300-
Polk GA-Haralson GA-Bartow GA-Paulding GA-Floyd GA-
637 PM EDT MON JUL 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR POLK...NORTHEASTERN HARALSON...
SOUTHWESTERN BARTOW...NORTHWESTERN PAULDING AND SOUTHEASTERN FLOYD
COUNTIES UNTIL 700 PM EDT...

At 637 PM EDT...a strong thunderstorm was over Fish Creek, or near
Cedartown...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cartersville, Dallas, Cedartown, Rockmart, Euharlee, Aragon,
Braswell, Taylorsville, Yorkville, Fish Creek, Burnt Hickory Ridge,
Eubank Lake, Antioch, Van Wert, Seney, Felton and Stilesboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3417 8527 3414 8480 3387 8489 3387 8530
TIME...MOT...LOC 2237Z 279DEG 13KT 3402 8513

WIND...40MPH
Special weather statement, Jul 30, 7:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
713 PM EDT MON JUL 30 2018

GAZ019>022-030>033-302345-
Polk GA-North Fulton GA-Cobb GA-Cherokee GA-Bartow GA-Forsyth GA-
Paulding GA-Floyd GA-
713 PM EDT MON JUL 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POLK...NORTH FULTON...
NORTHERN COBB...CHEROKEE...BARTOW...FORSYTH...NORTHERN PAULDING AND
SOUTHEASTERN FLOYD COUNTIES UNTIL 745 PM EDT...

At 712 PM EDT...a line of strong thunderstorms was along a line
extending from near Holbrook to Red Top Mountain State Park to Fish
Creek...and moving north at 10 mph.

  HAZARD...Winds up to 40 mph...pea sized hail and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Canton, Cartersville, Cumming, Roswell, Johns Creek, Alpharetta,
Milton, Kennesaw, Woodstock, Acworth, Holly Springs, Rockmart,
Euharlee, Emerson, Ball Ground, Aragon, White, Waleska, Kingston and
Braswell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3411 8521 3435 8476 3433 8399 3410 8411
      3404 8412 3401 8463 3388 8504 3391 8505
      3390 8522
TIME...MOT...LOC 2312Z 164DEG 9KT 3417 8425 3415 8469 3401 8514

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 8:11 PM EDTSpecial Weather StatementFFCClarke, Jackson, Madison34 min
Jul 29, 8:53 PM EDTSpecial Weather StatementFFCClarke, Greene, Oconee37 min
Jul 29, 9:11 PM EDTAreal Flood WarningFFCClarke, Jackson, Madison, Oconee6 hr
Jul 29, 9:31 PM EDTSpecial Weather StatementFFCMadison29 min
Jul 29, 9:33 PM EDTFlash Flood WarningFFCEmanuel6 hr
Jul 29, 11:42 PM EDTFlash Flood WarningFFCEmanuel9 hr
Jul 30, 2:39 PM EDTSpecial Weather StatementFFCTwiggs36 min
Jul 30, 4:41 PM EDTSpecial Weather StatementFFCCrawford, Taylor34 min
Jul 30, 5:21 PM EDTSpecial Weather StatementFFCCrawford, Marion, Taylor24 min
Jul 30, 5:40 PM EDTAreal Flood WarningFFCMarion, Talbot, Taylor3 hr
Jul 30, 5:46 PM EDTSpecial Weather StatementFFCCarroll29 min
Jul 30, 6:13 PM EDTSpecial Weather StatementFFCCarroll32 min
Jul 30, 6:37 PM EDTSpecial Weather StatementFFCPolk23 min
Jul 30, 7:26 PM EDTSpecial Weather StatementFFCJohnson, Laurens34 min
Jul 30, 7:39 PM EDTSpecial Weather StatementFFCEmanuel36 min
Jul 30, 7:43 PM EDTSpecial Weather StatementFFCCobb32 min

Nearby

Special Weather Statements in Georgia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.